# SDR SWAA2024022343146

- Difficulty date: January 20, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312 Lbl50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET LOC. STA 312 AND AT LEVEL LBL 50 FWD GALLEY AREA 2024-68036<[01] REPLACED BRACKET LOC. STA 312 AND AT LEVEL LBL 50 FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9;[02] REPLACED BRACKET LOC. STA 312 AND AT LEVEL LBL 50 FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9
